# SDR 97FDEA00172

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 863701
- Condition: Failed
- Location: Center Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, WE GOT AN UNSAFE CENTER GEAR ON CONFIG PAGE.  RECYCLED GEAR UNSAFE UP AND DOWN CENTER GEAR ON CONFIG PAGE.  SAFE UP AND DOWN ON GEAR LIGHTS.  RETURNED TO NRT DUE ATC UNABLE 240 TO 250 FOR SPEED POSITION.  PERFORMED BITE TEST ON PROXIMITY SWITCH ELECTRONIC UNIT.  FOUND CENTER LOCKED SENSOR NO GOOD (D1-84).  REMOVED AND REPLACED CENTER GEAR PROXIMITY SWITCH AND CHECKED PER M/M 32-31-16, OPS CHECKED GOOD.
